MathSciNet Relay Station
MathSciNet bibliographic data
MR516214 (80i:55001) 55M30 (58E05)
James, I. M. On category, in the sense of Lusternik-Schnirelmann. Topology 17 (1978), no. 4, 331–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement